# SDR FDEA202206301626

- Difficulty date: June 30, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70321
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-73 , LONGERON 48 LEFT HAND   FOUND WITH CORROSION . LOWER CENTER CARGO COMPARTMENT BILGE STATION 5-73, CORROSION AT LONGERON 48   LEFT HAND REMOVED AND FOUND EXCEEDED LIMIT AS PER SRM 53-00-00-2R FIGURE 205   REPAIR GENERAL. CORRODED LONGERON 48 LEFT HAND REMOVED AND REPLACED AT   EXISTING SPLICES STATION 5-50 TO STATION 1541 AS PER SRM 51-31-01-0G. LONGERON 48   LEFT HAND FABRICATED AS PER DOUGLAS DRAWING A5A7032 REVISION B. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
